Your symptoms don't seem to fit any certain disease entity exactly, but there are a few things this could be:
I think the most likely cause for these symptoms is a migraine phenomenon. It is not uncommon for persons with migraines to have a change in their migraine character such that they even have a change in their visual phenomena without a headache. The bilateral fogginess may be secondary to that, although there are some components of this that also don't seem quite migrainous.
This could also be due to dry eyes. Dry eyes can cause a blurring or fogging of the vision, but there is usually a change or improvement in the symptoms associated with blinking. There is also, however, usually an association with worsening at a certain time of the day or worsening with activities where the eyes are open for longer such as reading, TV watching, or computer use.
Much less likely, these symptoms can be caused by a neurological cause which can affect both eyes at the same time, such as poor blood flow to the brain, but this would also be associated with other neurological symptoms such as difficulty walking or talking.
I would suggest seeing an ophthalmologist who can examine the eyes to sort all of this out. Often times the culprit for these things is quite evident just on hearing the history, but your symptoms don't seem to fit any disease process very well and therefore the exam becomes quite important for diagnosis.
Does that make sense and does that help address your concerns?
I am happy to be able to help you today. If you would be so kind, please help me get credit for my efforts in answering your questions and press the ACCEPT button for this encounter. I will also be happy to answer any other questions until you have the information you need.
Any positive feedback and/or bonus you may feel prompted to provide would be welcomed and is appreciated. Thanks for your inquiry!
My opinion is solely informative and does not constitute a formal medical opinion or recommendation. For a formal medical opinion and/or recommendation you must see an eye doctor.